# SDR EVCA2024031800024

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N63AE
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Aircraft time: 33,213 hours, 15,151 cycles
- Engine: Allsn 250C30P
- Engine time: 9,132 hours, 14,074 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 205061635005
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL IN AIRCRAFT.
